question-icon

What causes penis shrinkage?

default
Posted on Tue, 26 Jul 2016
Question: Good Morning Dr XXXXXXX I have a problem of masturbation. My pennis have become small due to this activity. Please help me out how can I bring my pennis in original shape.

With Regards.
doctor
Answered by Dr. Suresh Heijebu (38 minutes later)
Brief Answer:
Stop masturbation.

Detailed Answer:
Hello, Sir

I can certainly understand your concern.

I have worked through your query in detail.

The abnormality of shape and size of your penis is directly related to the frequency of masturbation.

At this point, its pretty important to stop masturbation .

In case if you are frequently participating in sexual activity, I prescribe oral pill of Sildenafil just 30 min prior to sexual activity.This drug will improve the blood flow and restore the shape and tone of the penis.

Additionally oral pills of CoQ forte will also help to restore the health of penis when taken on daily basis for 6 months.

Please check with your physician if he shares my view and if can prescribe these pills to you.

Post your further queries if any.
Thank you.


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Suresh Heijebu

General & Family Physician

Practicing since :2010

Answered : 3659 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes penis shrinkage?

Brief Answer: Stop masturbation. Detailed Answer: Hello, Sir I can certainly understand your concern. I have worked through your query in detail. The abnormality of shape and size of your penis is directly related to the frequency of masturbation. At this point, its pretty important to stop masturbation . In case if you are frequently participating in sexual activity, I prescribe oral pill of Sildenafil just 30 min prior to sexual activity.This drug will improve the blood flow and restore the shape and tone of the penis. Additionally oral pills of CoQ forte will also help to restore the health of penis when taken on daily basis for 6 months. Please check with your physician if he shares my view and if can prescribe these pills to you. Post your further queries if any. Thank you.